| Model Number |
2477-0000 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Information (3190)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Although requested, the affected product has not been received.A follow up report will be submitted with investigation results should the devices be received for evaluation.Patient age and dob requested but not provided.
Event or Problem Description
It was reported that the tubing set separated at an unknown place during patient use.